Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Equilateral sets in Banach spaces of the form $C(K)$

Tom 231 / 2015

Sophocles K. Mercourakis, Georgios Vassiliadis Studia Mathematica 231 (2015), 241-255 MSC: Primary 46B20, 46E15; Secondary 46B26, 54D30. DOI: 10.4064/sm8259-1-2016 Opublikowany online: 17 February 2016

Streszczenie

We show that for “most” compact nonmetrizable spaces, the unit ball of the Banach space $C(K)$ contains an uncountable 2-equilateral set. We also give examples of compact nonmetrizable spaces $K$ such that the minimum cardinality of a maximal equilateral set in $C(K)$ is countable.

Autorzy

  • Sophocles K. MercourakisDepartment of Mathematics
    Athens University
    15784 Athens, Greece
    e-mail
  • Georgios VassiliadisDepartment of Mathematics
    Athens University
    15784 Athens, Greece
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek